MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SOLUTION,SALINE,IRRGATION,500ML,STRL

Medline Industries, LP MEDLINE; SOLUTION,SALINE,IRRGATION,500ML,STRL
Catalog Number DYND500MLS
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "ripped seal while opening.Would consider not sterile adhesive and or seal over the lip of the bottle.We would not consider this not sterile.White adhesive residue on lip of bottle.Is that sterile?".
 
Additional Manufacturer Narrative
The account reported finding ¿ripped seal while opening,¿ ¿adhesive and or seal over the lip of the bottle,¿ and ¿white adhesive residue on lip of bottle.¿ a photo was received for the investigation, and photographs were submitted; pictures shows the incomplete seals, but due to not having the actual sample, medline was not able to conduct a proper investigation.The reported complaint was confirmed with the pictures provided.Based on the sample and complaint details, the root cause is considered to be a vendor product issue relating to the manufacturing process; the vendor investigation stated the most likely root cause is the ¿bottle were not processed through the induction sealer at normal line speed,¿ and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SOLUTION,SALINE,IRRGATION,500ML,STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093--275
MDR Report Key50693428
Report Number1417592-2026-34913
Device Sequence Number5891319
Product Code FRO
UDI-Device Identifier40884389118406
UDI-Public40884389118406
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND500MLS
Device Lot Number24078106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown